Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 263, NWS Albuquerque, NM

September 7, 2008Harding County, Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 7, 2008, 5:46 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2008, 5:46 PM MDT (23:46 UTC)
Expired
Sep 7, 2008, 6:45 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Harding County, NM, Mora County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 169 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 6:35 PM MDTHAIL 0.88Roy, NMRANGED FROM MARBLE TO NICKEL SIZED FOR A FEW MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2823 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 072346
SVRABQ
NMC021-033-047-080045-
/O.NEW.KABQ.SV.W.0263.080907T2346Z-080908T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT SUN SEP 7 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
  SOUTHEASTERN MORA COUNTY IN NORTHEAST NEW MEXICO
  NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 645 PM MDT

* AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WATROUS TO 13 MILES WEST OF
  ROY...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF LAS
  VEGAS TO 16 MILES EAST OF WAGON MOUND...AND MOVING EAST AT 28 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MILLS AROUND 605 PM MDT...
  CHICOSA LAKE STATE PARK AROUND 615 PM MDT...
  ROY AROUND 625 PM MDT...
  8 MILES NORTH OF MAES AROUND 635 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3572 10525 3609 10490 3610 10396 3576 10431
      3552 10503
TIME...MOT...LOC 2346Z 264DEG 24KT 3576 10502 3595 10442

$$

19
2 follow-up statements
000 
WWUS55 KABQ 080014
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT SUN SEP 7 2008

NMC021-033-047-080045-
/O.CON.KABQ.SV.W.0263.000000T0000Z-080908T0045Z/
HARDING-SAN MIGUEL-MORA-
613 PM MDT SUN SEP 7 2008

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING COUNTIES
UNTIL 645 PM MDT...

AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHOEMAKER TO 9 MILES WEST OF
ROY...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF WAGON
MOUND TO 22 MILES EAST OF WAGON MOUND...MOVING EAST AT 28 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MILLS AROUND 620 PM MDT...
  ROY AROUND 625 PM MDT...
  CHICOSA LAKE STATE PARK AROUND 630 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3610 10396 3576 10431 3559 10499 3609 10490
TIME...MOT...LOC 0013Z 276DEG 24KT 3580 10481 3590 10432

$$

19
000 
WWUS55 KABQ 080040
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT SUN SEP 7 2008

NMC021-033-047-080047-
/O.EXP.KABQ.SV.W.0263.000000T0000Z-080908T0045Z/
HARDING-SAN MIGUEL-MORA-
637 PM MDT SUN SEP 7 2008

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM MDT FOR
SOUTHEASTERN MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

THE SEVERE THUNDERSTORM HAS EXITED MORA COUNTY AND NORTH CENTRAL
SAN MIGUEL COUNTIES AND MOVED INTO WESTERN HARDING AND NORTHEAST SAN 
MIGUEL COUNTIES.

A SEVERE THUNDERSTORM HAS BEEN ISSUED FOR ALL OF HARDING COUNTY
ALONG WITH NORTHEAST SAN MIGUEL AND SOUTHWEST UNION COUNTIES
UNTIL 730 PM MDT.

LAT...LON 3610 10396 3576 10431 3559 10499 3609 10490
TIME...MOT...LOC 0037Z 276DEG 24KT 3578 10461 3588 10412

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:00 PM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Sep 7, 3:00 PM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SUN SEP 7 2008

.DISCUSSION...
SANDWICHED BETWEEN AND UPPER HIGH NEAR THE GULF COAST AND AN UPPER
LOW ON THE CALIFORNIA COAST...MOISTURE WILL CONTINUE TO WORK ITS
WAY NORTHWARD INTO NEW MEXICO WITH ISOLATED TO AT TIMES SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH MUCH
OF THE COMING WORK WEEK. THIS EVENINGS ACTIVITY WILL FAVOR
SOUTHERN AREAS AS RUC ANALYSIS INDICATES A COUPLE OF WEAK
PERTURBATIONS ARE PUSHING NORTHWARD INTO OUR AREA...ONE NEAR THE
SOUTHWEST MOUNTAINS AND THE OTHER CROSSING THE EAST SLOPES OF THE
SOUTH CENTRAL MOUNTAINS. OUTFLOW BOUNDARY CONVERGENCE COULD EVEN
INCREASE ACTIVITY TO SCATTERED IN THE LOWER AND MIDDLE RIO GRANDE
VALLEY FOR A TIME THIS EVENING.

A BACK DOOR COLD FRONT WILL DIVE THROUGH THE PLAINS ON
MONDAY...THEN INTO THE RIO GRANDE VALLEY WITH A 20 TO 30 MPH EAST
WIND BELOW CANYONS MONDAY NIGHT. THE FRONT WILL BE A FOCUS FOR
ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE
EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN MONDAY AFTERNOON AND
EVENING. THE SOUTHERN TIER OF ZONES WILL ALSO BE FAVORED THANKS TO
RICHER MOISTURE IN THAT AREA.

BY TUESDAY AFTERNOON...THE UPPER LOW ON THE WEST COAST WILL BEGIN
EJECTING SHORTWAVES IN SOUTHWEST FLOW ALOFT ACROSS NEW
MEXICO...WHILE THE BACK DOOR COLD FRONT BANKS UP AGAINST THE
CONTINENTAL DIVIDE. AS A RESULT...SCATTERED SHOWERS AND
THUNDERSTORMS WILL BEGIN TO FAVOR CENTRAL AND WESTERN PORTIONS OF
THE STATE...WHILE COOL AIR BEHIND THE FRONT LIMITS THE INSTABILITY
TO A DEGREE IN THE EAST. HIGH TEMPERATURES WILL ALSO DROP 5 TO 10
DEGREES BELOW NORMAL IN CENTRAL AND EASTERN AREAS ON TUESDAY.

TEMPERATURES WILL BEGIN TO REBOUND A BIT WEDNESDAY...ESPECIALLY IN
THE EAST WHERE A SURFACE LEE TROUGH WILL DEVELOP. WITH SOUTHERLY
AND SOUTHWEST FLOW ALOFT BETWEEN THE UPPER LEVEL FEATURES ON THE
GULF AND PACIFIC COASTS...PERTURBATIONS ARE LIKELY TO CROSS THE
AREA AND CONTINUE TO TRIGGER PERIODS OF SCATTERED SHOWERS AND
THUNDERSTORMS. MEDIUM RANGE MODELS ALSO SUGGEST ANOTHER BACK DOOR
COLD FRONT COULD DIVE THROUGH THE EAST THURSDAY OR SO...AND THIS
MAY FURTHER ENHANCE CONVECTION BEFORE DROPPING TEMPERATURES. THE
GFS AND ECMWF SUGGEST THAT THE UPPER LOW ON THE CALIFORNIA COAST
MAY BEGIN MOVING EASTWARD BY THE WEEKEND AND COULD CROSS THE
CENTRAL OR SOUTHERN ROCKIES AS A LOW PRESSURE SYSTEM OR UPPER
LEVEL TROUGH THIS COMING WEEKEND.

44

&&

.AVIATION...
AN INCREASE IN STORM COVERAGE IS PROGGED THIS AFTERNOON/EARLY EVE...
EXCLUDING THE FOUR CORNERS REGION AND THE FAR NE/EC PLAINS. SOME OF
THESE STORMS MAY PRODUCE BRIEF MVFR CONDITIONS...ESPECIALLY WITHIN
HEAVY RAIN. HAIL/GUSTY WINDS ARE POSSIBLE FROM THE STRONGER STORMS.
EXPECT THE COVERAGE AND INTENSITY TO GRADUALLY WANE AFTER SUNSET...
WITH MUCH OF THE ACTIVITY DISSIPATED BY MIDNIGHT. DO NOT ANTICIPATE
WIDESPREAD CIGS/FOG SIMILAR TO THIS MORNING. BY SUNRISE...EXPECT A
SFC COLD FRONT TO MOVE INTO THE NE PLAINS. THIS FRONT WILL BE ALONG
A LVS TO TCC LINE BY 18Z. WIND GUSTS UP TO 20KTS ARE PROGGED IN ITS
WAKE...WITH SLIGHTLY MORE INTENSE STORMS DEVELOPING ALONG THE FRONT
BY AFTERNOON. THE QUIETEST PART OF NM MONDAY WILL BE IN THE FAR NW.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. DPORTER

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL PERSIST THIS AFTERNOON AND EVENING...
ESPECIALLY OVER THE CENTRAL AND SOUTHERN SECTIONS OF THE STATE. DRY
CONDITIONS WILL BE FOCUSED OVER THE FOUR CORNERS AREA WHERE SURFACE
DEWPOINTS WILL CRATER INTO THE UPPER TEENS. A SFC BOUNDARY WILL PUSH
THROUGH THE ERN PLAINS TOMORROW...INCREASING QPF CHANCES. THE DRIEST
PART OF THE STATE TOMORROW WILL CONTINUE TO BE THE FOUR CORNERS. THE
BOUNDARY WILL PUSH THROUGH THE CENTRAL MOUNTAIN CHAIN MONDAY NIGHT...
BRINGING CANYON WINDS TO THE RIO GRANDE VALLEY. THIS WILL ALSO ALLOW
FOR SOME RELIEF TO THE POOR HUMIDITIES ACROSS THE WRN HALF OF NM. AS
THE MID-WEEK APPROACHES...SOUTHWEST FLOW ALOFT WILL PROMOTE MOISTURE
TO ADVECT NORTHWARD FROM MEXICO. THE COVERAGE OF STORMS WILL BE MORE
NUMEROUS IN CENTRAL/WRN NM DURING THIS PERIOD. THE FOCUS FOR STORMS
MAY SHIFT TO ERN NM LATE IN THE WEEK AS AN UPR LOW DEVELOPS OVER THE
GREAT BASIN. THERE IS LARGE SPREAD IN THE STRENGTH AND TRACK OF THIS
UPPER LEVEL FEATURE IN THE LONGER RANGE MODELS.

DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  87  55  82 /   0   0   5  20
GALLUP..........................  44  84  48  78 /  10  10  10  30
GRANTS..........................  44  83  48  77 /  20  10  10  20
GLENWOOD........................  53  88  56  84 /  30  20  20  30
CHAMA...........................  36  74  41  69 /  10  10  10  30
LOS ALAMOS......................  50  78  49  73 /  10  30  20  20
RED RIVER.......................  36  69  38  63 /  10  20  20  30
TAOS............................  43  77  44  72 /  10  10  20  20
SANTA FE........................  51  79  51  74 /  20  20  20  20
SANTA FE AIRPORT................  52  81  53  76 /  20  20  20  20
ESPANOLA........................  49  83  51  76 /  10  20  20  20
ALBUQUERQUE HEIGHTS.............  62  85  61  79 /  30  10  20  20
ALBUQUERQUE VALLEY..............  56  87  58  79 /  30  10  20  20
ALBUQUERQUE FOOTHILLS...........  59  83  57  79 /  30  20  20  20
ALBUQUERQUE WEST MESA...........  59  87  58  83 /  30  10  20  20
SOCORRO.........................  57  86  56  79 /  30  10  20  30
SANDIA PARK/CEDAR CREST.........  53  80  48  73 /  30  20  20  20
MORIARTY/ESTANCIA...............  52  80  51  74 /  20  20  20  20
CARRIZOZO.......................  58  84  54  78 /  30  20  30  20
RUIDOSO.........................  52  74  50  69 /  40  20  30  20
RATON...........................  49  69  44  74 /  10  20  20  10
LAS VEGAS.......................  48  74  45  71 /  20  30  30  20
ROY.............................  54  71  51  69 /  10  20  20  10
CLAYTON.........................  56  63  47  76 /  10  10  10  10
SANTA ROSA......................  57  81  52  77 /  20  20  20  20
TUCUMCARI.......................  61  78  53  78 /  10  20  20  10
FORT SUMNER.....................  59  83  56  78 /  10  20  20  20
CLOVIS..........................  59  80  54  76 /  10  20  20  20
PORTALES........................  62  81  55  78 /  10  20  30  20
ROSWELL.........................  63  87  61  79 /  30  20  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44/46
Hazardous weather outlook, Sep 7, 6:00 AM MDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN SEP 7 2008

NMZ001>021-026-081200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT SUN SEP 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING MAINLY SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE
25...WHERE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Sep 7, 3:28 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT SUN SEP 7 2008

NMZ018>020-072230-
CHAVES COUNTY PLAINS-DE BACA COUNTY-ROOSEVELT COUNTY-
328 PM MDT SUN SEP 7 2008

...STRONG THUNDERSTORMS MOVING OVER NORTHEAST CHAVES COUNTY AND
NORTHWEST ROOSEVELT COUNTY...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER...10 TO 25 MILES WEST THROUGH
NORTH OF ELIDA. MOVEMENT WAS NORTHEAST BETWEEN 15 AND 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE FLOYD.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS LIKELY WITH THESE STORMS.

43
Special weather statement, Sep 7, 4:23 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 PM MDT SUN SEP 7 2008

NMZ005-072300-
NORTHEAST HIGHLANDS-
423 PM MDT SUN SEP 7 2008

...STRONG THUNDERSTORM MOVING OVER EASTERN MORA COUNTY...

AT 419 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER EAST OF WAGON MOUND. MOVEMENT
WAS EAST AT 16 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHOEMAKER.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

19

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:34 PM MDTAreal Flood AdvisoryABQLincoln116 min
Sep 7, 2:24 PM MDTAreal Flood AdvisoryABQLincoln111 min
Sep 7, 4:06 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt40 min
Sep 7, 4:42 PM MDTSevere Thunderstorm WarningABQMora, San Miguel63 min
Sep 7, 4:59 PM MDTSevere Thunderstorm WarningABQCurry, Quay61 min
Sep 7, 5:58 PM MDTAreal Flood AdvisoryABQMora92 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.